Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 479087, 18 pages
http://dx.doi.org/10.1155/2012/479087
Research Article

Williamson Fluid Model for the Peristaltic Flow of Chyme in Small Intestine

1Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
2Department of Mechanical Engineering, King Saud University, Riyadh 11451, Saudi Arabia

Received 21 September 2011; Revised 24 December 2011; Accepted 2 January 2012

Academic Editor: Angelo Luongo

Copyright © 2012 Sohail Nadeem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sohail Nadeem, Sadaf Ashiq, and Mohamed Ali, “Williamson Fluid Model for the Peristaltic Flow of Chyme in Small Intestine,” Mathematical Problems in Engineering, vol. 2012, Article ID 479087, 18 pages, 2012. https://doi.org/10.1155/2012/479087.